Go to contents

Publicaciones de R. M. Rubio [rss]
2013
M. Caballero, A. Romero, R. M. Rubio. New Calabi-Bernstein results for some elliptic nonlinear equations Anal. Appl. (Singap.) 11 (2013) no. 1 , 1350002, 13. MathScinet [bib] [doi]
2012
A. Romero, R. M. Rubio. On maximal surfaces in certain non-flat 3-dimensional Robertson-Walker spacetimes Math. Phys. Anal. Geom. 15 (2012) no. 3 , 193–202. MathScinet [bib] [doi]
2011
M. Caballero, A. Romero, R. M. Rubio. Constant mean curvature spacelike hypersurfaces in Lorentzian manifolds with a timelike gradient conformal vector field Classical Quantum Gravity 28 (2011) no. 14 , 145009, 14. MathScinet [bib] [doi]
2010
M. Caballero, A. Romero, R. M. Rubio. Complete CMC spacelike surfaces with bounded hyperbolic angle in generalized Robertson-Walker spacetimes Int. J. Geom. Methods Mod. Phys. 7 (2010) no. 6 , 961–978. MathScinet [bib] [doi]
A. Romero, R. M. Rubio. A nonlinear inequality arising in geometry and Calabi-Bernstein type problems J. Inequal. Appl. (2010) , Art. ID 950380, 10. MathScinet [bib]
M. Caballero, A. Romero, R. M. Rubio. Constant mean curvature spacelike surfaces in three-dimensional generalized Robertson-Walker spacetimes Lett. Math. Phys. 93 (2010) no. 1 , 85–105. MathScinet [bib] [doi]
A. Romero, R. M. Rubio. New proof of the Calabi-Bernstein theorem Geom. Dedicata 147 (2010) , 173–176. MathScinet [bib] [doi]
M. Caballero, A. Romero, R. M. Rubio. Uniqueness of maximal surfaces in generalized Robertson-Walker spacetimes and Calabi-Bernstein type problems J. Geom. Phys. 60 (2010) no. 3 , 394–402. MathScinet [bib] [doi]
A. Romero, R. M. Rubio. On the mean curvature of spacelike surfaces in certain three-dimensional Robertson-Walker spacetimes and Calabi-Bernstein's type problems Ann. Global Anal. Geom. 37 (2010) no. 1 , 21–31. MathScinet [bib] [doi]
Powered by bibtexbrowser